On a mathematical relationship between the fixed point and the closed itemset in association rule mining

Research output: Contribution to journalArticle

Standard

On a mathematical relationship between the fixed point and the closed itemset in association rule mining. / Li, Tianrui; Ruan, Da; Huang, Tianmin; Xu, Yang; Messaoudi, Nadia (Peer reviewer).

In: International Journal of Mathematics and Analysis, Vol. 1, No. 1, 01.2006, p. 69-79.

Research output: Contribution to journalArticle

Harvard

Li, T, Ruan, D, Huang, T, Xu, Y & Messaoudi, N 2006, 'On a mathematical relationship between the fixed point and the closed itemset in association rule mining', International Journal of Mathematics and Analysis, vol. 1, no. 1, pp. 69-79.

APA

Li, T., Ruan, D., Huang, T., Xu, Y., & Messaoudi, N. (2006). On a mathematical relationship between the fixed point and the closed itemset in association rule mining. International Journal of Mathematics and Analysis, 1(1), 69-79.

Vancouver

Li T, Ruan D, Huang T, Xu Y, Messaoudi N. On a mathematical relationship between the fixed point and the closed itemset in association rule mining. International Journal of Mathematics and Analysis. 2006 Jan;1(1):69-79.

Author

Li, Tianrui ; Ruan, Da ; Huang, Tianmin ; Xu, Yang ; Messaoudi, Nadia. / On a mathematical relationship between the fixed point and the closed itemset in association rule mining. In: International Journal of Mathematics and Analysis. 2006 ; Vol. 1, No. 1. pp. 69-79.

Bibtex - Download

@article{7d8ae58325d346329066467fb0bc3146,
title = "On a mathematical relationship between the fixed point and the closed itemset in association rule mining",
abstract = "Association rule mining is an important research topic in knowledge discovery and data mining. Recent promising research on association rule mining is however mainly to mine the fixed point and closed itemset in association rule mining. To mine all frequent closed itemsets is equal to build the fixed point lattice and mine its all points that satisfy support constraints. We further propose a new method for visualization of association rules based on the generalized association rule base.",
keywords = "data mining, association rule, fixed point, lattice",
author = "Tianrui Li and Da Ruan and Tianmin Huang and Yang Xu and Nadia Messaoudi",
note = "Score = 10",
year = "2006",
month = "1",
language = "English",
volume = "1",
pages = "69--79",
journal = "International Journal of Mathematics and Analysis",
issn = "0973-3604",
number = "1",

}

RIS - Download

TY - JOUR

T1 - On a mathematical relationship between the fixed point and the closed itemset in association rule mining

AU - Li, Tianrui

AU - Ruan, Da

AU - Huang, Tianmin

AU - Xu, Yang

A2 - Messaoudi, Nadia

N1 - Score = 10

PY - 2006/1

Y1 - 2006/1

N2 - Association rule mining is an important research topic in knowledge discovery and data mining. Recent promising research on association rule mining is however mainly to mine the fixed point and closed itemset in association rule mining. To mine all frequent closed itemsets is equal to build the fixed point lattice and mine its all points that satisfy support constraints. We further propose a new method for visualization of association rules based on the generalized association rule base.

AB - Association rule mining is an important research topic in knowledge discovery and data mining. Recent promising research on association rule mining is however mainly to mine the fixed point and closed itemset in association rule mining. To mine all frequent closed itemsets is equal to build the fixed point lattice and mine its all points that satisfy support constraints. We further propose a new method for visualization of association rules based on the generalized association rule base.

KW - data mining

KW - association rule

KW - fixed point

KW - lattice

UR - http://ecm.sckcen.be/OTCS/llisapi.dll/open/ezp_33593

UR - http://knowledgecentre.sckcen.be/so2/bibref/3717

M3 - Article

VL - 1

SP - 69

EP - 79

JO - International Journal of Mathematics and Analysis

JF - International Journal of Mathematics and Analysis

SN - 0973-3604

IS - 1

ER -

ID: 97865